# SDR ABXA080051

- Difficulty date: January 23, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 73,184 hours, 35,077 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strut
- Part number: 313T1380243
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE STRUT INBOARD AFT BEAM INSIDE HYDRAULIC BAY CRACKED AT FORWARD END OF BEAM.  INSTALLED NEW BEAM IAW B767 SRM 51-40-2.
